Advil Liqui-Gels Minis, 200mg Ibuprofen, Pain Reliever/Fever Reducer, Temporary Pain Relief, 50×2 Count Liquid Filled Capsules - 200 Count (Pack of 1)

(31 Reviews)
Product Id: 263777
100 Count (Pack of 1)200 Count (Pack of 1)
In Stock
Sold Out

Return Policy

You can return it to us within 3 days after delivery or 30 days after shipment in case the delivery date is not traceableView More

Payment

Buyer Protection

  • Full Refund, if you don't receive your order
  • Full or Partial Refund, if the item is not as described

Features

  • Includes 50, individually sealed, 2-tablet packets of Advil Liqui-Gels Minis for a total of 100 tablets
  • Pain Relief At Liquid Speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • Easy To Swallow: New Advil Liqui-Gels Minis are 33 percent smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • Safe & Effective Pain Relief: Advil is the world’s no. 1 selling ibuprofen brand reliever for over 35 years; It provides safe and effective pain relief, when taken as directed
  • Advil Liqui-Gels Minis also comes in various sizes: 20, 80 and 160 count; Add it to your cart to get a head start on quick and effective pain relief

Product Images

Advil Liqui-Gels Minis, 200mg Ibuprofen, Pain Reliever/Fever Reducer, Temporary Pain Relief, 50x2 Count Liquid Filled Capsules

Advil Liqui-Gels Minis, 200mg Ibuprofen, Pain Reliever/Fever Reducer, Temporary Pain Relief, 50x2 Count Liquid Filled Capsules

Advil Liqui-Gels Minis, 200mg Ibuprofen, Pain Reliever/Fever Reducer, Temporary Pain Relief, 50x2 Count Liquid Filled Capsules

Advil Liqui-Gels Minis, 200mg Ibuprofen, Pain Reliever/Fever Reducer, Temporary Pain Relief, 50x2 Count Liquid Filled Capsules

Advil Liqui-Gels Minis, 200mg Ibuprofen, Pain Reliever/Fever Reducer, Temporary Pain Relief, 50x2 Count Liquid Filled Capsules

From the manufacturer

unbeatable strength & speed + easy to swallow
50 individually sealed packets perfect on the go
Read more
fast-acting power over pain

The World Looks Different When You Have Power Over Pain

The World Looks Different When You Have Power Over Pain! Advil helps you gain power over pain within minutes. For over 35 years, patients and doctors have trusted Advil to deliver powerful, long-lasting relief from many kinds of acute pain.

Temporarily relieves minor aches and pains due to:


  • Headache

  • Muscular Aches

  • Minor Pain of Arthritis

  • Menstrual Cramps

  • The Common Cold

  • Backache

  • Toothache
Read more

unbeatable strength

easy to swallow

perfect on the go

Safe & Effective Pain Reliever

When released, the Ibuprofen in Advil Liqui-Gels is quickly absorbed and distributed for fast relief at the site of pain.

Smaller capsule, same strength

Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness.

For home and on-the-go use

Advil Liqui-Gels Minis case is perfect for travel, wedding bags, medical and college survival kits, and any other on the go need.

Read more
advil advil advil advil advil
Advil Liqui-Gels Minis 50×2 ct Advil Tablets 50×2 ct Advil PM 50×2 ct Advil Liqui-Gels 50×2 ct Advil Sinus Congestion & Pain 50×2 ct

Form

Liquid Filled Capsules

Tablets

Caplets

Liquid Filled Capsules

Caplets

Relief

Headache, minor arthritis pain, backaches, muscle pain & toothaches.

Headache, minor arthritis pain, backaches, muscle pain & toothaches.

Headache, minor arthritis pain, backaches, muscle pain & toothaches.

Headache, minor arthritis pain, backaches, muscle pain & toothaches.

Sinus pressure, nasal congestion, headache, fever & body aches.

Maximum Dosage

Do not exceed 6 tablets in 24 hours unless directed by a doctor

Do not exceed 6 tablets in 24 hours unless directed by a doctor

Do not take more than 2 caplets in 24 hours

Do not exceed 6 tablets in 24 hours unless directed by a doctor

12 years and older: Do not usemore than 6 tablets in 24 hours unless directed by a doctor. Under 12 years of age: Do notuse more than 4 times a day

Age Range

12 years of age and older. Under 12 years old ask a doctor

12 years of age and older. Under 12 years old ask a doctor

12 years of age and older. Under 12 years old ask a doctor

12 years of age and older. Under 12 years old ask a doctor

12 years of age and older. Under 12 years old ask a doctor

Contains on-the-go pack






Nighttime formula

Product description

Size:100 Count (Pack of 1)

Looking for convenient pain relief on the go? Choose the Advil 50 count case which is perfect for travel, wedding gift bags, medical and college survival kits, and any other on the go need. Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow and always at hand liquid-filled capsule that provides powerful pain relief. Advil Liqui-Gels Minis are 33percent smaller than Advil Liqui-Gels, but powered with the same active ingredient, Ibuprofen 200mg, making them easy to swallow without compromising their effectiveness. Whether you suffer from headaches, low back or muscle pains, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today. The medicine in Advil is the no. 1 pharmacist recommended treatment for effective pain relief and the no. 1-selling ibuprofen brand. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-totake liquid filled capsules will deliver long- lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your shopping cart. This product is also sold in 20 count, 80 count, or 160 count packaging.


Size

100 Count (Pack of 1), 200 Count (Pack of 1)


Product reviews